# SDR IXXA060106S

- Difficulty date: June 11, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FORWARD CARGO COMPARTMENT FRAME CORRODED OUT OF LIMITS AT STATION 280 BETWEEN LONGERON 32 RT AND LONGERON 34 RT. REMOVED FASTENERS AS NEEDED TO REPLACE FRAME SEGMENTS. FABRICATED NEW FRAME SEGMENTS, AND REPAIR ANGLES. LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS, AND NEW FASTENERS AT STATION 280 BETWEEN LONGERON 32 RT AND 34 RT. IAW  SRM 53-2-0, 51-1-8, 51-1-20D, 53-4-1, 51-1-21, AND 51-3-1.
